ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multipliers On The Sobolev Space

Poornima, S (1981) Multipliers On The Sobolev Space. In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 292 (3). pp. 195-196.

Full text not available from this repository.
Official URL: http://www.sciencedirect.com/science/journal/07644...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Nov 2011 07:24
Last Modified: 05 Nov 2011 07:24
URI: http://eprints.iisc.ernet.in/id/eprint/41182

Actions (login required)

View Item View Item